Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937728
Zapata-Calvente AL, Moya M, Bohner G, Megias JL. Automatic Associations and Conscious Attitudes Predict Different Aspects of Men's Intimate Partner Violence and Sexual Harassment Proclivities. Sex Roles. 2019;81(7-8):439-455.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937112
Da Prato G, Flandoli F, Röckner M. Absolutely continuous solutions for continuity equations in Hilbert spaces. Journal de Mathématiques Pures et Appliquées. 2019;128:42-86.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934377
Spindeler T, Strungaru N. A note on measures vanishing at infinity. REVIEWS IN MATHEMATICAL PHYSICS. 2019;31(2): 1950007.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934374
Huang X, Röckner M, Wang F-Y. NONLINEAR FOKKER-PLANCK EQUATIONS FOR PROBABILITY MEASURES ON PATH SPACE AND PATH-DISTRIBUTION DEPENDENT SDES. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. 2019;39(6):3017-3035.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2921238
Tobollik M, Kabel C, Mekel O, Hornberg C, Plass D. Übersicht zu Indikatoren im Kontext Umwelt und Gesundheit. BUNDESGESUNDHEITSBLATT-GESUNDHEITSFORSCHUNG-GESUNDHEITSSCHUTZ. 2018;61(6):710-719.
PUB | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G. On new fractal phenomena connected with infinite linear IFS. MATHEMATISCHE NACHRICHTEN. 2017;290(8-9):1163-1176.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912012
Schlarb A, Claßen M, Hellmann SM, Voegle C, Gulewitsch MD. Sleep and somatic complaints in university students. JOURNAL OF PAIN RESEARCH. 2017;10:1189-1199.
PUB | PDF | DOI | WoS | PubMed | Europe PMC
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914668
Schulze-Koops K, Perlick V, Schwarz D. Sachs equations for light bundles in a cold plasma. CLASSICAL AND QUANTUM GRAVITY. 2017;34(21): 215006.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2902117
Ouyang S-X, Röckner M. Time inhomogeneous generalized Mehler semigroups and skew convolution equations. Forum Mathematicum. 2016;28(2):339-376.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2673605
Kolesnikov AV, Röckner M. On continuity equations in infinite dimensions with non-Gaussian reference measure. Journal of Functional Analysis. 2014;266(7):4490-4537.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G. On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions. Bulletin des Sciences Mathématiques. 2014;138(3):440-455.
PUB | DOI | WoS
 
2014 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2764987
Schack T, Pollmann D. Motorik. In: Lohaus A, Glüer M, eds. Entwicklungsförderung im Kindesalter. Grundlagen, Diagnostik und Intervention. Göttingen: Hogrefe; 2014: 45-62.
PUB
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2699987
Hellmann T, Riedel F. A Dynamic Extension of the Foster-Hart Measure of Riskiness. Center for Mathematical Economics Working Papers. Vol 528. Bielefeld: Center for Mathematical Economics; 2014.
PUB | PDF
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2584527
Hagedorn D, Kondratiev Y, Pasurek T, Röckner M. Gibbs states over the cone of discrete measures. Journal Of Functional Analysis. 2013;264(11):2550-2583.
PUB | DOI | WoS
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674036
Riedel F, Hellmann T. The Foster-Hart measure of riskiness for general gambles. Working Papers. Institute of Mathematical Economics. Vol 474. Bielefeld: Center for Mathematical Economics; 2013.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548494
Kondratiev Y, Pasurek T, Röckner M. GIBBS MEASURES OF CONTINUOUS SYSTEMS: AN ANALYTIC APPROACH. Reviews In Mathematical Physics. 2012;24(10).
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548435
Herzberg F. Simple nonstandard proofs of Daniell-Kolmogorov-type theorems. Positivity. 2012;16(4):627-631.
PUB | DOI | WoS
 
2012 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 2471129
Roa M, Kõiva R, Castellini C. Experimental Evaluation of Human Grasps Using a Sensorized Object. Presented at the IEEE International Conference on Biomedical Robotics and Biomechatronics (BioRob 2012), Rome, Italy.
PUB | DOI
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2538828
Abramov O. Network theory applied to linguistics: new advances in language classification and typology. Bielefeld: Bielefeld University; 2012.
PUB | PDF
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2289629
Asada T, Chiarella C, Flaschel P, Mouakil T, Proano C, Semmler W. Stock‐Flow Interactions, Disequilibrium Macroeconomics and the Role of Economic Policy. Journal of Economic Surveys. 2011;25(3):569-599.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="measures"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung